RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 329, Number 4, Pages 408–410 (Mi dan5236)  

MATHEMATICS

Embedding theorems for spaces of $UMD$-valued functions

V. S. Guliev

Baku State University

Full text: PDF file (217 kB)

English version:
Doklady Mathematics, 1993, 47:2, 274–277

Bibliographic databases:
UDC: 517.518
Presented: С. М. Никольский
Received: 17.09.1992

Citation: V. S. Guliev, “Embedding theorems for spaces of $UMD$-valued functions”, Dokl. Akad. Nauk, 329:4 (1993), 408–410; Dokl. Math., 47:2 (1993), 274–277

Citation in format AMSBIB
\Bibitem{Gul93}
\by V.~S.~Guliev
\paper Embedding theorems for spaces of $UMD$-valued functions
\jour Dokl. Akad. Nauk
\yr 1993
\vol 329
\issue 4
\pages 408--410
\mathnet{http://mi.mathnet.ru/dan5236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1238830}
\zmath{https://zbmath.org/?q=an:0836.46022}
\transl
\jour Dokl. Math.
\yr 1993
\vol 47
\issue 2
\pages 274--277


Linking options:
  • http://mi.mathnet.ru/eng/dan5236
  • http://mi.mathnet.ru/eng/dan/v329/i4/p408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020